What in the He!! will happen next???

  1. Please excuse my wording for this post but after just spending the last 20 minutes hurling up my guts, nearly blowing out my eye sockets I'm PIZZED!!!!!! Three days ago, I had my script filled for Darvocet (generic) which I take 2 QID to control my arthritis, I have very bad knees. (I have done this for years with no problems, cannot take arthritis meds due to side effects) Yesterday at work, I became extremely ill, barely made it to an appropriate area before I saw the bottom of the pot, and hurled till i thought I would die, or at least wanted to. I got a call from my pharmacy today, seems someone screwed up and instead of Darvocet alone in the bottle, it was mixed with Bactim DS, I was taking 8 a day for the past 3 days.......no wonder I'm hurling. At first I was okay with it, not mad, agreed to take back the pills and get the real meal deal, but right now I want to punch someone. The poison control center told me to drink lots of fluids to flush my system, that of course leads to more hurling, cause as soon as it hits the gut, up it comes. I'M NOT HAVING FUN ANYMORE!!!!! I DON'T LIKE THIS GAME! Sorry, I just had to vent, this year has just really sucked for me and those I love. I can't wait till it's over. Has the pharmacy ever messed up your meds????
    •  
  2. 33 Comments

  3. by   sanakruz
    I have seen mistakes- A huge corporate Pharmacy sent a pt in LTC vicodin intead of percodan- It was mislabeled. I was the one that caught the error. TYhe pt had already had several vicodin and was not harmed.
    However you my dear have been.
    How could such a gross error happen?
    Please seek more medical intervention- You need to stop vomiting- go get a shot of compazine or something. Not good. Let me know how it turns out. I'm so sorry! And I have alot of questions about that pharmacy...
  4. by   tattooednursie
    I am so sorry to hear that! I hope you get to feeling better. That is so stupid for them to mix up stuff like that. I hate puking! I had the flu like last month and my stomach muscles still hurt. . . non-stop puking for 7 days.
  5. by   duckie
    I'm back again, after yet another visit to my new throne. This was one of the USA's top drug stores that this occured in. I hate the vomiting but I think maybe it's better to get it out of my system, just hope my eyeballs don't pop out first! URPING sucks!!!! (Would insert smiley urping if I had one. Didn't someone post that the other day??)
  6. by   tattooednursie
    I see a variety of urping smily's, but I cant find any. If i could I'd give one to you .
  7. by   anitame





    And now, for good measure. This is what I think of the pharmacy!
    .

    I hope you start feeling better!
    Anita
    Last edit by anitame on Dec 19, '02
  8. by   nursegoodguy
    My poor Duckie!
    Are you any better?
    Wow, you just expect them to get it right...
    You need to look into a different pharmacy!
  9. by   2banurse
    Duckie, I hope that you are feeling better...I hate hurling, and lately I've been doing so because of coughing fits...

    Did the label on the Rx have your medicine listed or the Bactrim? What pharmacy? I would do something because it seems as though who ever filled out the script could not have been a qualified pharmacist. I mean when you are a nurse, don't you need to check meds a number of times before actually administering it? I would figure that has to be no different for a pharmacist.

    I'm not a fan of lawyers, especially ambulance chasers...but in some cases they are needed...I mean if they didn't call you (afer 3 days????) My God! I would be royally pizzed too!

    Feel better dear (((((Duckie)))))

    Kris
  10. by   Sleepyeyes
    geeez, duckie, this is gonna throw yer lytes way outta whack!!

    rehydrate and replace as soon's you're able!!

    and call your doc!!
  11. by   renerian
    Wow I hope you feel better soon. May take a few days to work out.

    Hugs,

    renerian
  12. by   emily_mom
    OOH, honey, that is aweful! I hope that you feel better, and I would definitely shop for a new pharmacy. I would also pursue something....darn them!! I would put on a pukie, but I don't want to make you hurl again.....

    Kristy
  13. by   canoehead
    Check yourself into one of those hospitals that claims to be a hotel in disguise and lounge by the pool with your barfbucket. Spend about a week getting massages and therapeutic colon cleansing, and then bill them for the whole deal.

    We also have a famous nationwide chain in our area that is known in the ER for screwing up someone's prescription about once a month.
  14. by   night owl
    If you can't trust your pharmacist with your medication, who can you trust? That stuff will destroy your kidneys if you don't take it (2x/day) with lots of water to begin with and you took 8 a day for three days??? Now with the vomiting, your lytes are all quacky, I mean whacky which'll make you whacky. I'd be drinking lots of water as soon as I a was able. If you still can't drink the water soon and you're feeling too weak, get to the ER for some IV fluids and some monitoring. Pardon me, but that quack pharmacist needs to be taught a lesson. I sure hope you're feeling better soon...(((poor Duckie)))

close